Colombeau algebras on a Cl manifold

J.W. de Roever, J.W. de Roever, M. Damsma, M.N. Damsma

    Research output: Contribution to journalArticleAcademicpeer-review

    31 Citations (Scopus)
    33 Downloads (Pure)


    In this paper Colombeau's algebra of functions on Rn, containing the distributions, is generalized to a sheaf on a C∞-manifold. The well-known problem of restricting distributions to a submanifold is solved within this framework.
    Original languageEnglish
    Pages (from-to)341-358
    Number of pages18
    JournalIndagationes mathematicae
    Issue number3
    Publication statusPublished - 1991


    • METIS-140339
    • IR-72977

    Fingerprint Dive into the research topics of 'Colombeau algebras on a Cl manifold'. Together they form a unique fingerprint.

  • Cite this

    de Roever, J. W., de Roever, J. W., Damsma, M., & Damsma, M. N. (1991). Colombeau algebras on a Cl manifold. Indagationes mathematicae, 2(3), 341-358.